# SDR IPXA2019011637924

- Difficulty date: December 31, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CABIN SEAT TRACK IS CRRODED AT FRAME 80/82 AND Y=-450.0. REPAIRED CORRODED SEAT TRACK AT FRAME 80/82 AND Y=-450.0 IAW SRM 53-10-16 FIG. 201. (MAJOR)
